Decay rate at infinity of the positive solutions of a generalized class of $T$homas-Fermi equations

Pages: 240 - 249, Issue Special, September 2011

 Abstract        Full Text (376.7K)              

Santiago Cano-Casanova - Dpto. de Matemática Aplicada y Computación, Universidad Pontificia Comillas, Alberto Aguilera, 25, Madrid, 28015, Spain (email)

Abstract: This paper ascertains the exact decay rate to zero at in nity of the unique positive solution of the generalized Thomas-Fermi BVP

Keywords:  Decay rate at in nity, Thomas-Fermi equations, monotonicity meth- ods, exterior one-dimensional BVPs, asymptotic behavior at in nity
Mathematics Subject Classification:  Primary: 34B40, 34B18, 34B15; Secondary: 34B16, 34C11

Received: July 2010;      Revised: March 2011;      Published: October 2011.